# SDR REXA201100182

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 22,384 hours, 19,608 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON LANDING.  NOSE LANDING GEAR DIDN'T EXTEND ON 1ST ATTEMPT.  AFTER 3 MINUTES GEAR EXTENDED.  CREW DECLARED AN EMERGENCY.  CW PA 05-018A.  NO DEFECTS NOTED.
